Alert archive / California / Small Craft Advisories in 2024

Small Craft Advisory 64, NWS Eureka, CA

May 30, 2024

NWS Eureka, CA issued this small craft advisory at May 30, 2024, 8:38 PM PDT. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
May 30, 2024, 8:38 PM PDT (03:38 UTC)
Expired
Jun 1, 2024, 11:00 PM PDT
In force
50 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

064 
WHUS76 KEKA 310338
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
838 PM PDT Thu May 30 2024

PZZ455-311145-
/O.CAN.KEKA.GL.W.0031.000000T0000Z-240531T0400Z/
/O.NEW.KEKA.SC.Y.0064.240531T0338Z-240602T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
838 PM PDT Thu May 30 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt
  downwind of Cape Mendocino and seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-311145-
/O.UPG.KEKA.SC.Y.0062.000000T0000Z-240601T1000Z/
/O.NEW.KEKA.SE.W.0022.240531T0338Z-240531T1000Z/
Pt St George to Cape Mendocino out 10 nm-
838 PM PDT Thu May 30 2024

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...Very steep and hazardous seas 9 to 12 feet. Northerly
  gusts to 40 kt downwind of Pt St George, primarily this evening
  and Friday afternoon and evening. 

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ470-311145-
/O.CON.KEKA.GL.W.0032.000000T0000Z-240601T0500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
838 PM PDT Thu May 30 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT FRIDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 
  10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 PM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-311145-
/O.CON.KEKA.GL.W.0031.000000T0000Z-240601T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
838 PM PDT Thu May 30 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT FRIDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 10 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
10 follow-up statements
454 
WHUS76 KEKA 310934
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
234 AM PDT Fri May 31 2024

PZZ450-311745-
/O.CAN.KEKA.SE.W.0022.000000T0000Z-240531T1000Z/
/O.EXB.KEKA.SC.Y.0064.000000T0000Z-240601T1600Z/
Pt St George to Cape Mendocino out 10 nm-
234 AM PDT Fri May 31 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT SATURDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-311745-
/O.CON.KEKA.GL.W.0032.000000T0000Z-240601T0500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
234 AM PDT Fri May 31 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-311745-
/O.CON.KEKA.GL.W.0031.000000T0000Z-240601T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
234 AM PDT Fri May 31 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and 
  seas 10 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-311745-
/O.EXT.KEKA.SC.Y.0064.000000T0000Z-240602T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
234 AM PDT Fri May 31 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 7 to 10 feet. 

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
504 
WHUS76 KEKA 311554
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
854 AM PDT Fri May 31 2024

PZZ470-010000-
/O.CON.KEKA.GL.W.0032.000000T0000Z-240601T0500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
854 AM PDT Fri May 31 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-010000-
/O.CON.KEKA.GL.W.0031.000000T0000Z-240601T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
854 AM PDT Fri May 31 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and 
  seas 10 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 10 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-010000-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240602T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
854 AM PDT Fri May 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-010000-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240601T1600Z/
Pt St George to Cape Mendocino out 10 nm-
854 AM PDT Fri May 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
576 
WHUS76 KEKA 312131
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
231 PM PDT Fri May 31 2024

PZZ475-010545-
/O.CON.KEKA.GL.W.0031.000000T0000Z-240601T0500Z/
/O.NEW.KEKA.SE.W.0023.240601T0500Z-240601T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
231 PM PDT Fri May 31 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM THIS EVENING TO
6 AM PDT SATURDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 30 kt with 
  gusts up to 40 kt and seas 10 to 12 feet. For the Hazardous 
  Seas Warning, very steep and hazardous seas 9 to 11 feet 
  expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, until 10 PM PDT this evening. For 
  the Hazardous Seas Warning, from 10 PM this evening to 6 AM 
  PDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-010500-
/O.CON.KEKA.GL.W.0032.000000T0000Z-240601T0500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
231 PM PDT Fri May 31 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 10 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-010545-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240602T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
231 PM PDT Fri May 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-010545-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240601T1600Z/
Pt St George to Cape Mendocino out 10 nm-
231 PM PDT Fri May 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
234 
WHUS76 KEKA 010334
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
834 PM PDT Fri May 31 2024

PZZ475-011145-
/O.CAN.KEKA.GL.W.0031.000000T0000Z-240601T0500Z/
/O.EXT.KEKA.SE.W.0023.240601T0334Z-240601T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
834 PM PDT Fri May 31 2024

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 6 AM PDT SATURDAY...

* WHAT...Very steep and hazardous seas 9 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PDT Saturday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ470-011145-
/O.CAN.KEKA.GL.W.0032.000000T0000Z-240601T0500Z/
/O.EXB.KEKA.SC.Y.0064.000000T0000Z-240601T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
834 PM PDT Fri May 31 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-011145-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240602T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
834 PM PDT Fri May 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-011145-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240601T1600Z/
Pt St George to Cape Mendocino out 10 nm-
834 PM PDT Fri May 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
933 
WHUS76 KEKA 010934
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
234 AM PDT Sat Jun 1 2024

PZZ475-011600-
/O.EXT.KEKA.SE.W.0023.000000T0000Z-240601T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
234 AM PDT Sat Jun 1 2024

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Very steep and hazardous seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ470-011745-
/O.EXT.KEKA.SC.Y.0064.000000T0000Z-240601T2000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
234 AM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 1 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-011745-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240602T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
234 AM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-011600-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240601T1600Z/
Pt St George to Cape Mendocino out 10 nm-
234 AM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Seas 5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
100 
WHUS76 KEKA 011601
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
901 AM PDT Sat Jun 1 2024

PZZ475-011715-
/O.EXP.KEKA.SE.W.0023.000000T0000Z-240601T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
901 AM PDT Sat Jun 1 2024

...HAZARDOUS SEAS WARNING HAS EXPIRED...


$$

PZZ450-011715-
/O.EXP.KEKA.SC.Y.0064.000000T0000Z-240601T1600Z/
Pt St George to Cape Mendocino out 10 nm-
901 AM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY HAS EXPIRED...



$$

PZZ455-020015-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240602T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
901 AM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-012000-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240601T2000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
901 AM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS
AFTERNOON...

* WHAT...Seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 1 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
706 
WHUS76 KEKA 011630
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
930 AM PDT Sat Jun 1 2024

PZZ475-020030-
/O.EXB.KEKA.SC.Y.0064.000000T0000Z-240602T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
930 AM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-020030-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240602T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
930 AM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-012000-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240601T2000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
930 AM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS
AFTERNOON...

* WHAT...Seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 1 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
105 
WHUS76 KEKA 012138
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
238 PM PDT Sat Jun 1 2024

PZZ455-020545-
/O.EXT.KEKA.SC.Y.0064.000000T0000Z-240602T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
238 PM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-020545-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240602T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
238 PM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
031 
WHUS76 KEKA 020358
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
858 PM PDT Sat Jun 1 2024

PZZ455-020600-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240602T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
858 PM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-020600-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-240602T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
858 PM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
959 
WHUS76 KEKA 020545
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1045 PM PDT Sat Jun 1 2024

PZZ455-020645-
/O.EXP.KEKA.SC.Y.0064.000000T0000Z-240602T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
1045 PM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

$$

PZZ475-020645-
/O.EXP.KEKA.SC.Y.0064.000000T0000Z-240602T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1045 PM PDT Sat Jun 1 2024

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 30, 3:20 PM PDT, 5 hours 18 minutes earlier.

Area forecast discussion, May 30, 3:20 PM PDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
320 PM PDT Thu May 30 2024

.SYNOPSIS...A warming trend will continue through this week with
the hottest inland valleys reaching the upper 90s by Friday. A
regular cycle of stratus and gusty afternoon onshore winds will
persist for the coast until Sunday. Monday shows rain arriving to
the northern counties in a quickly moving system with rain focused
on Del Norte County. Later next week, temperatures are going to
easily be above normal from the interior to the coast.

&&

.DISCUSSION...High pressure ridging continues to build in today,
with resulting breezy northerly winds and warming inland
temperatures. The high will further strengthen Friday when
temperatures in the interior valleys will reach 90 to 95.
Moisture will increase Friday night when a shortwave trough moves
in from the west. There will be increasing moisture with this
system, bringing back the stratus, patchy fog, and likely coastal
drizzle Friday night.

Behind the shortwave, a seasonably anomalous NE Pacific low will
drive into the PAC NW to deliver late season rainfall for the
northern half of the forecast area. There is growing probability
for meaningful rainfall with the system for Humboldt and
especially Del Norte counties (40 to 50 % for over 0.5 inch).
Model sounding are currently resolving high precipitable water
values Monday (up to 1.60 inches). This will support brief high
precip rates, especially in Del Norte County, though the rainfall
totals will not be impactful and will be rather beneficial.
Rainfall amounts will very quickly drop off south and east of
Humboldt County.

After this brief rain event, temperatures all over our area will be
on a steep rise. Interior temperatures are expected to be around 90
on Tuesday then bump up to just shy of 100 on Wednesday and
Thursday. Personally, I wouldn't be surprised at all if we see
out first 100 degree days of the year in the middle of next week
as NBM is already showing a 60-70% chance of 100+ degrees for
Ukiah on Wednesday and Thursday. Winds during these days of
extreme heat are currently forecasted to peak on ridgetops at
around 20 mph. On the coast we have a chance of seeing unseasonably
warm temperatures as well. Eureka and Fort Bragg are both showing
temperatures in the mid- high 60s by the second half of next
week. This event is 6-7 days away, yet ensemble guidance is in
high agreement which is leading to the increased levels of
confidence in the forecast at this time. DS/JJW

&&

.AVIATION...A ridge continues to build into the region through the end
of the work week. For this TAF period, this means strong northerly
to northwesterly winds at coastal terminals. Most places will see a
relief in these winds into this evening and overnight; however, it
is very likely that gusty winds will persist along the Del Norte
Coast. Occasional gusts to 40 knots could occur at CEC this
afternoon with 20 to 30 knot gusts possible overnight. This means
that conditions will most likely remain VFR with little likelihood
of any stratus development. As the winds push off the coast for
areas further south, winds will become light and generally offshore.
So, it will be unlikely for extensive stratus to form at ACV. Early
into the morning some scattered low clouds could develop around
Humboldt Bay, but they will quickly be mixed out after sunrise as
the winds pick back up again, though they will not be as strong as
today. Conditions for most inland terminals will remain VFR. UKI
could see winds close to 10 knots this afternoon. /JLW

&&

.MARINE...High pressure continues to build along the coast of
Northwest California. Gale force gusts will continue into late
Friday, especially for the outer waters. The southern inner waters
will see gale gusts into late this evening. Steep waves are
expanding as a result. Into this evening gale force gusts could
creep into the northern inner waters, but will mainly be limited to
areas north of Trinidad. The hi-resolution models are in good
agreement on an area of weaker winds off of Humboldt Bay. Tonight
and Friday these stronger winds are expected to push off the coast
slightly.

For the weekend an upper level trough is expected to weaken the
winds by Saturday. The winds may even become briefly southerly in
the northern waters. Sunday a northwest swell around 10 seconds will
be the main wave. Initially it is expected to be around 3 feet, but
will build to around 6 feet at 10 seconds by Tuesday.

Sunday night or early Monday these winds are expected to switch back
to northerly once again. Monday and Tuesday it looks like the
northerly winds will increase some, but not get all that strong. Mid
to late in the week high pressure builds back in and northerly winds
will increase once again.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 3 AM PDT Saturday for PZZ450.

     Gale Warning until 9 PM PDT this evening for PZZ455.

     Gale Warning until 10 PM PDT Friday for PZZ470-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:38 PM PDTHazardous Seas WarningEKA6 hr
May 31, 12:27 PM PDTExcessive Heat WatchEKALake49 hr
May 31, 2:31 PM PDTHazardous Seas WarningEKA18 hr

Nearby

Small Craft Advisories in California, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.